Journal of Symbolic Logic 42 (4):588-589 (1977)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,979
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

On the Use of More Than Two-Element Boolean Valued Models.Alexander Abian - 1975 - Notre Dame Journal of Formal Logic 16 (4):555-564.
A Hierarchy of Tree-Automatic Structures.Olivier Finkel & Stevo Todorčević - 2012 - Journal of Symbolic Logic 77 (1):350-368.
Boolean Universes Above Boolean Models.Friedrich Wehrung - 1993 - Journal of Symbolic Logic 58 (4):1219-1250.
Review: M. H. Stone, Free Boolean Rings and Algebras. [REVIEW]Leon Henkin - 1967 - Journal of Symbolic Logic 32 (3):415-415.

Analytics

Added to PP index
2013-11-22

Total views
9 ( #950,376 of 2,505,137 )

Recent downloads (6 months)
1 ( #416,587 of 2,505,137 )

How can I increase my downloads?

Downloads

My notes